# SDR DL75A080726

- Difficulty date: May 14, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 65,364 hours, 31,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CORRODED AT STA 440 BELOW STR 28L.  DAMAGE WAS CUT OUT, AREA WAS INSPECTED AND A REPAIR DOUBLER WAS INSTALLED.
